AMS Bookstore LOGO amslogo
Return to List

AMS TextbooksAMS Applications-related Books

Mathematical Methods in Immunology
Jerome K. Percus, Courant Institute of Mathematics, New York, NY, and Department of Physics, New York University, NY
A co-publication of the AMS and Courant Institute of Mathematical Sciences at New York University.
cover
SEARCH THIS BOOK:

Courant Lecture Notes
2011; 111 pp; softcover
Volume: 23
ISBN-10: 0-8218-7556-6
ISBN-13: 978-0-8218-7556-8
List Price: US$32
Member Price: US$25.60
Order Code: CLN/23
[Add Item]

Any organism, to survive, must use a variety of defense mechanisms. A relatively recent evolutionary development is that of the adaptive immune system, carried to a quite sophisticated level by mammals. The complexity of this system calls for its encapsulation by mathematical models, and this book aims at the associated description and analysis. In the process, it introduces tools that should be in the armory of any current or aspiring applied mathematician, in the context of, arguably, the most effective system nature has devised to protect an organism from its manifold invisible enemies.

Titles in this series are co-published with the Courant Institute of Mathematical Sciences at New York University.

Readership

Graduate students and research mathematicians interested in immunology.

Powered by MathJax

  AMS Home | Comments: webmaster@ams.org
© Copyright 2014, American Mathematical Society
Privacy Statement

AMS Social

AMS and Social Media LinkedIn Facebook Podcasts Twitter YouTube RSS Feeds Blogs Wikipedia